# SDR DXT2002F00004

- Difficulty date: October 8, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 991446110
- Condition: Inoperative
- Location: L/G Control
- Part time: 4,155 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER 1.5 HOURS AT FL430, WHILE DESCENDING  THROUGH FL180 AT 240 KNOTS, THE CREW HEARD A LOUD RUSHING NOISE FROM FRONT OF THE AIRCRAFT AND THE NOSE GEAR LIGHT CAME ON FOR 2 SECONDS.  THE LIGHT THEN WENT OUT, THE NOISE STOPPED AND THE GEAR LOWERED NORMALLY IN THE TRAFFIC PATTERN.  MAINTENANCE CHECKED AND ADJUSTED THE NOSE GEAR UPLOCK SWITCH AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.  THE AIRCRAFT THEN PERFORMED A SATISFACTORY OPERATIONAL CHECK FLIGHT WITH A DATA MONITORING UNIT INSTALLED IAW MM.  MFG FACILITY REPLACED THE LANDING GEAR CONTROL MANIFOLD AND RETURNED AIRCRAFT TO SERVICE.
